Journal d’Analyse Mathématique

, Volume 45, Issue 1, pp 117–168

An ergodic Szemerédi theorem for IP-systems and combinatorial theory

  • H. Furstenberg
  • Y. Katznelson
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Weizmann Science Press of Israel 1985

Authors and Affiliations

  • H. Furstenberg
    • 1
  • Y. Katznelson
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations